AXIDOL

Acetaminophen 650/1000
Do not use more of this medication than is recommended. An overdose of paracetamol can cause serious harm. The maximum amount of paracetamol for adults is 1 gram (1000 mg) per dose and 4 grams (4000 mg) per day. Taking more paracetamol could cause damage to your liver. If you drink more than three alcoholic beverages per day, talk to your doctor before taking paracetamol and never use more than 2 grams (2000 mg) per day.
Do not use this medication without first talking to your doctor if you drink more than three alcoholic beverages per day or if you have had alcoholic liver disease (cirrhosis). You may not be able to use paracetamol .
Before using paracetamol , tell your doctor if you have liver disease or a history of alcoholism.
Do not use any other over-the-counter cough, cold, allergy, or pain medication without first asking your doctor or pharmacist. Paracetamol is contained in many combination medicines. If you use certain products together you may accidentally use too much paracetamol . Read the label of any other medicine you are using to see if it contains paracetamol, acetaminophen or APAP. Avoid drinking alcohol while taking this medication. Alcohol may increase your risk of liver damage while taking paracetamol .

This may not be a complete list of all interactions that may occur. Ask your health care provider if cyproheptadine may interact with other medicines that you take. Check with your health care provider before you start, stop, or change the dose of any medicine.